Alert archive / Wisconsin / River Flood Warnings in 2022
River Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 23, 2022, 9:47 PM CDT for Marinette County, Wisconsin. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2022, 9:47 PM CDT (02:47 UTC)
- Expired
- Mar 25, 2022, 8:51 PM CDT
- In force
- 47 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marinette County, WI
The radar
The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peshtigo River near Porterfield (PFDW3). The gauge peaked at 12.33 ft at Mar 25, 2022, 2:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04069416, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
732
WGUS43 KGRB 240247
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
947 PM CDT Wed Mar 23 2022
...The National Weather Service in Green Bay WI has issued a Flood
Warning for the following rivers in Wisconsin...
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 1015 AM CDT.
&&
WIC075-241515-
/O.NEW.KGRB.FL.W.0002.220324T0247Z-000000T0000Z/
/PFDW3.1.RS.220324T0125Z.220324T0200Z.000000T0000Z.UU/
947 PM CDT Wed Mar 23 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...From this evening until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Wednesday the stage was 12.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Wednesday was 12.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
Kallas6 follow-up statements
333
WGUS83 KGRB 241449
FLSGRB
Flood Statement
National Weather Service Green Bay WI
949 AM CDT Thu Mar 24 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Peshtigo River near Porterfield affecting Marinette County.
Oconto River above Oconto affecting Oconto County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov/grb
The next statement will be issued this evening at 1000 PM CDT.
&&
WIC075-250300-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T1400Z.000000T0000Z.UU/
949 AM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Thursday the stage was 12.2 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CDT Thursday was 12.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
WIC083-250300-
/O.CON.KGRB.FL.W.0001.000000T0000Z-220327T0600Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220326T1200Z.UU/
949 AM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconto River above Oconto.
* WHEN...Until early Sunday morning.
* IMPACTS...At 9.0 feet, floodwaters begin to spread into a public
campground in the city of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Thursday the stage was 9.4 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CDT Thursday was 9.6 feet.
- Forecast...The river is expected to fall below flood stage
Saturday morning and continue falling to 6.8 feet Thursday
morning.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
Hykin622
WGUS83 KGRB 250221
FLSGRB
Flood Statement
National Weather Service Green Bay WI
921 PM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM CDT.
&&
WIC083-250330-
/O.CAN.KGRB.FL.W.0001.000000T0000Z-220325T0221Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220324T2200Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconto River above Oconto.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 8.9 feet.
- Forecast...The river will continue to slowly fall tonight,
but remain above bankfull.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2119Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0319Z.NO/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Babcock.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 12.0 feet, Flooding is confined mainly to
agricultural...wooded lowland and marshes.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.2 feet Thursday
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1018.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
Kallas028
WGUS83 KGRB 250242
FLSGRB
Flood Statement
National Weather Service Green Bay WI
942 PM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 1000 AM CDT.
&&
WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2141Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0341Z.NO/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Babcock.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 12.0 feet, Flooding is confined mainly to
agricultural...wooded lowland and marshes.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Thursday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Thursday was 12.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.2 feet Thursday
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.N.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1018.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.N.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
Kallas365
WGUS83 KGRB 251527
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1027 AM CDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/grb
The next statement will be issued at 10:00 PM CDT.
this evening at 1100 PM CDT.
&&
WIC075-260400-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
1027 AM CDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT FRIDAY the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
SAC117
WGUS83 KGRB 251530
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/grb
late tonight at 130 AM CDT.
&&
WIC075-260630-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220325T0700Z.000000T0000Z.UU/
1030 AM CDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Friday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CDT Friday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
SAC557
WGUS83 KGRB 260151
FLSGRB
Flood Statement
National Weather Service Green Bay WI
851 PM CDT Fri Mar 25 2022
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Peshtigo River near Porterfield affecting Marinette County.
WIC075-260300-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-220326T0151Z/
/PFDW3.U.RS.220324T0125Z.220325T0700Z.220325T1850Z.UU/
851 PM CDT Fri Mar 25 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Peshtigo River near Porterfield.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 11.6 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
KLJWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 23, 6:44 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 23, 6:44 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 644 PM CDT Wed Mar 23 2022 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Thursday Issued at 319 PM CDT Wed Mar 23 2022 An area of moderate to heavy snow associated with a compact mid/upper level circulation was impacting the middle of the forecast area and lifting north. Outside of this area of more significant precipitation, patchy light rain or drizzle was occurring to the east, and light snow was reported to the west. Locations in north central WI could pick up another quick 1 to 2 inches through sunset before the upper circulation weakens and shifts west of the forecast area. The combination of significant low to mid-level moisture, deep cyclonic flow and H8 WAA will bring periods of light precipitation this evening, with a general weakening trend expected overnight. Deep saturation will tend to shift west of the forecast area early this evening, which should result in any snow in NC/C WI changing back to a wintry mix. As temperatures drop below freezing later in the evening, the threat of freezing rain/drizzle will return to areas northwest of the Fox Valley and lakeshore areas. P-type should be mainly rain in the Fox Valley/lakeshore areas, though a brief mix with snow may occur late tonight. Areas of fog will impact the region, but some improvement is expected as slightly drier air arrives late tonight. Lows will be in the upper 20s to lower 30s. There may be a need to issue another Winter Weather Advisory for freezing rain/drizzle west of the Fox Valley tonight, but confidence is not high enough at this time. Will cover the situation with the Hazardous Weather Outlook and a Special Weather Statement for now. As low pressure gradually drifts northeast of the region on Thursday, any lingering light mixed precipitation will gradually taper off from northwest to southeast during the day. Abundant cloud cover will linger through the day, with high temperatures ranging from the middle 30s to lower 40s. .LONG TERM...Thursday Night Through Wednesday Issued at 319 PM CDT Wed Mar 23 2022 Main focus is on precipitation potential through Friday night followed by temperature trends. Thursday night...Expected a brief break from any precipitation as the slow moving low pressure system finally departs the area, and ahead of the next front/wave for Friday. Skies will start out cloudy and partially clear due to weak ridging. Lows will mainly fall into the 20s Friday and Friday night...The forecast for Friday is becoming more complicated than initially thought. Still expecting a surface front to slide across the forecast area through the late morning and afternoon with a potent shortwave coming in hot behind the front. Could initially see a light mix of snow (north) and rain (south) as the front approaches. There are now some indications of the potential for snow squalls (short- lived, intense snow showers) Friday afternoon and evening as the shortwave comes through. Some meso models (NAMNest and HRRR) have a snow squall look to the precip output, and the NAM is showing some energy into the DGZ along with 0-3km lapse rates of 6.0 to 7.5 C/km in central WI. The NAM is also highlighting higher snow squall parameter output across the southwest two-thirds of WI. Still some uncertainty as temps will initially be in the 40s Friday afternoon, so there could be more of a rain/snow shower mix. Will continue to assess with further model runs. Saturday and Sunday...Light snow may linger across north-central WI Saturday morning. A secondary cold front moves through Saturday, but with a lack of moisture still expecting this front to pass through dry. High pressure builds in behind the front keeping conditions precipitation free through Monday. Temperatures will be significantly below normal this weekend due to upper troughing across the Great Lakes. Highs this weekend will be in the 20 and 30s, with lows approaching the single digits and teens Saturday night and Sunday night. Some improvement in temps on Monday but still below normal. Tuesday and Wednesday...The next system moves from the West towards the Plains and Great Lakes. Precipitation is likely sometime Tuesday/Wednesday, but exact timing details have yet to get sorted out in the models. Stayed with a blended chance PoPs for this time period. Temps still below normal, but warming a couple degrees. && .AVIATION...for 00Z TAF Issuance Issued at 643 PM CDT Wed Mar 23 2022 IFR conditions will continue through Thursday morning, then improve to MVFR by afternoon as a low pressure system slowly exits the region. Periods of light rain or drizzle is likely in most places tonight, with freezing rain and snow possible north of a AUW to IMT line. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......KLJ AVIATION.......RDM
Hazardous weather outlook, Mar 23, 3:24 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 324 PM CDT Wed Mar 23 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 324 PM CDT Wed Mar 23 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Additional light freezing rain or snow showers will linger through tonight. Additional ice accumulations of a tenth of an inch or less are possible northwest of the Fox Valley and lakeshore areas. Untreated roads, bridges, and overpasses may become ice covered in parts of north central, central and far northeast Wisconsin, so motorists should use caution. Flows will increase on area rivers, leading to above bankfull conditions. A couple rivers may approach minor flood stage. Some ice jamming may occur as the increased flows lift and break up any remaining river ice. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The continued runoff into area rivers will lead to bankfull conditions on several area rivers. The chances of minor flooding on a couple rivers will also increase through the end of the work week and into the weekend. Some ice jamming may occur as the increased flows lift and break up any remaining river ice. Snow showers or snow squalls are possible on Friday afternoon and evening which could lead to short, but sudden, road impacts due to quick reductions in visibility and slippery conditions. .SPOTTER INFORMATION STATEMENT... Spotters are urged to forward any reports of freezing rain to the National Weather Service in Green Bay tonight. LMZ521-522-541>543-242030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 324 PM CDT Wed Mar 23 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The probability for widespread hazardous weather is low. Kieckbusch/KLJ
In the hours before
Local storm report, Mar 23, 4:15 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM FREEZING RAIN MANITOWISH WATERS 46.13N 89.88W
03/23/2022 M0.30 INCH VILAS WI TRAINED SPOTTER
0.3 INCHES ICE ACCUMULATION FOLLOWED BY 4.5 INCHES OF
SNOW. MANY TREES AND WIRES DOWN.
&&
RICHARD.MAMROSHLocal storm report, Mar 23, 4:56 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
456 PM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM SNOW 1 W BIRNAMWOOD 44.93N 89.21W
03/23/2022 M4.1 INCH SHAWANO WI PUBLIC
UPDATED STORM TOTAL
&&
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:50 PM CDT | River Flood Warning | GRB | Oconto | 3 days |
| Mar 24, 1:47 AM CDT | River Flood Warning | GRB | Wood | 27 hr |
| Mar 24, 7:53 AM CDT | River Flood Warning | GRB | Wood | 55 hr |
| Mar 24, 2:50 PM CDT | Small Craft Advisory | GRB | 70 hr |
Nearby
River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.